# SDR FDEA202410061431

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,266 hours, 12,759 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Part number: A57240811
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG FWD LUG RIB 5 CORROSION IN BORE. REMOVED CORROSION FROM RH MLG FWD LUG RIB 5 PER AIRBUS R57240425 AND EA # 6-5710-T0380814 P1.
